Electron. J. Diff. Eqns., Vol. 2000(2000), No. 09, pp. 1-17.

On the stability of convex symmetric polytopes of matrices

Gilner de la Hera Martinez, Henry Gonzalez Mastrapa, & Efren Vazquez Silva

In this warticle we investigate the stability properties of a convex symmetric time-varying second-order matrix's polytope depending on a real positive parameter. We apply the results obtained to the calculation of the stability radius of a second order matrix under affine general perturbations, and under linear structured multiple perturbations.

Submitted October 28, 1999. Published January 27, 2000.
Math Subject Classifications: 34K20.
Key Words: Polytope, stability radius, matrix analysis.

Show me the PDF file (108K), TEX file, and other files for this article.

Gilner de la Hera Martinez
University of Las Tunas, Cuba.
Henry Gonzalez Mastrapa
Universidad de Oriente
Santiago de Cuba, Cuba.
e-mail: henry@csd.uo.edu.cu
Efren Vazquez Silva
University of Holguin, Cuba.
e-mail: evazquez@uho.hlg.edu.cu

Return to the EJDE web page